# SDR IPXA09557958

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25483
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cam
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O WINDOW WILL NOT LOCK.  ADJUSTED FWD CAM ON WINDOW IAW MM 56-11-02-5. CHECKS GOOD.
